# SDR FDEA201504081177

- Difficulty date: April 8, 2015
- Submitted: April 9, 2015
- Operation: Air carrier
- Aircraft: N68053
- Make and model: Doug MD-10-10F
- Aircraft serial: 47807
- Aircraft time: 748 hours, 31,470 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: ARC0274503
- Part serial: NP11273
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER SURFACE TRAPEZOID PANEL, ARC0274-503, HAS DELAMINATION APPROX 11 1/2" X 12".  REPAIR PANEL ARCO274-503 IAW SRM 51-71-00 VOL II.  PREP & PAINT IAW SRM 51-21-02 VOL II.
